View Full Version : Loss of appetite


gu75sy
11-09-09, 11:18 PM
Hey! not sure if there is already a thread on this! but the last few weeks i have no appetite! i get hungry and then i get something to eat and im not hungry anymore!

im not a girl that really cares all that much about my body image i like to keep fit because i play sports but i have lost 5 kgs in the last 4 days! its driving me mad! im 6ft tall and im down to 65 kgs and i have no idea what is going on!

when i was put on my medication they said i would see weight loss etc but i was put on it way back in feb! im a little concerned! is there anyone that can help me out with this??? :confused:

thanks!

sarey
11-10-09, 02:41 AM
This sounds like something else, not an eating disorder. Go to the doctors.

ginniebean
11-10-09, 03:04 AM
Take your meds with food, it may help.

Arei
11-11-09, 02:02 PM
Wish I could trade places with you ;D

You should tell your doctor if it continues. You'll continue to have weight loss if you continue not to eat very much.

neilson07
10-20-10, 02:59 AM
One of my friend was also suffering from these health conditions and then he found some good stuff on internet.Flaxseed oil is the best known plant source of omega-3 fats but raw flaxseeds are even better, especially for appetite control. In addition to the omega-3, one ounce of flaxseeds provides the added benefit of 8 grams of fiber. The more fiber you eat at any meal or snack, the slower the rise in your blood sugar, helping to keep the hunger hormones at bay.

Soup is one of the best kept secrets to appetite control and weight loss. Research at Pennsylvania State University shows that men and women consuming two servings of low-calorie soup daily lost a whopping 50 percent more weight than those consuming the exact same number of calories with snack foods.The secret is soup's combination of high water and low calories. Make sure to choose broths or vegetable soups, not their creamy-rich cousins.

Delboy31
11-11-10, 11:33 PM
Meds often make you shed the lbs fast. I did. Ended up having to make myself banana shakes for breakfast to go with my oatmeal. Boost shake are good. You can drink them with lunch and dinner. It really does help.

You just have to get past the no appetite by forcing yourself to drink these things...it's much easier to do than facing a plate of food that turns your stomach.

fracturedstory
12-10-10, 01:38 AM
I lost about 6kg since going on Ritalin. I'm 50kg now and still find it hard to eat. There are some days when I can eat and I seem to eat more at night.
But I've been having blood sugar issues and if I don't eat while on medication I get all these weird symptoms like tingling, jerking in my limbs, balance problems and hallucinations.
I went to the doctor and he didn't think anything of it. But I'm trialing 10 days off Ritalin to see if I get any better on his advice.

Scooter77
04-08-11, 07:25 AM
If you've recently started meds then this is normal.
If you're worried, or if you're dr didnt mention this, then it's always best to discuss with your dr.

Aldrich
04-13-11, 01:41 PM
I think there is nothing bad with you ... You only need to take a better diet as protein should be more in your daily diet..
Don't take any tension just stay calm...

carolino
10-05-11, 01:12 AM
Hi
you should seek to a doctor according to me loss of appetite is due to some sort of side effects of medicine try to drink plenty of fluid and eat fresh friut and exercise daily you will feel better than.
regards